# SDR HALA2010030500087

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 30,991 hours, 5,893 cycles
- System (JASC): 2422 · AC Inverter
- Part: Warning Message
- Condition: Illuminated
- Location: Inverter
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - PRIOR TO PUSHBACK STBY INVERTER MESSAGE ON EICAS.  PERFORMED FIM IAW 24-23-00.  STBY INVERTER EICAS EXTINGUISHED.  OK TO CONTINUE.
